Detailed error analysis for a fractional Adams method

Hdl Handle:
http://hdl.handle.net/10034/11849
Title:
Detailed error analysis for a fractional Adams method
Authors:
Diethelm, Kai; Ford, Neville J.; Freed, Alan D.
Abstract:
This preprint discusses a method for a numerical solution of a nonlinear fractional differential equation, which can be seen as a generalisation of the Adams–Bashforth–Moulton scheme.
Citation:
Numerical algorithms, 26, 2004, pp. 31-52.
Publisher:
Springer
Publication Date:
May-2004
URI:
http://hdl.handle.net/10034/11849
DOI:
10.1023/B:NUMA.0000027736.85078.be
Additional Links:
http://www.ingentaconnect.com/content/klu/numa;jsessionid=25ksfiebgjavm.victoria
Type:
Preprint
Language:
en
Description:
This is a PDF version of a preprint submitted to Springer. The definitive version was published in the Numerical algorithms. The original publication is available at www.springerlink.com
ISSN:
1017-1398
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorDiethelm, Kaien
dc.contributor.authorFord, Neville J.en
dc.contributor.authorFreed, Alan D.en
dc.date.accessioned2007-05-15T12:34:18Zen
dc.date.available2007-05-15T12:34:18Zen
dc.date.issued2004-05en
dc.identifier.citationNumerical algorithms, 26, 2004, pp. 31-52.en
dc.identifier.issn1017-1398en
dc.identifier.doi10.1023/B:NUMA.0000027736.85078.been
dc.identifier.urihttp://hdl.handle.net/10034/11849en
dc.descriptionThis is a PDF version of a preprint submitted to Springer. The definitive version was published in the Numerical algorithms. The original publication is available at www.springerlink.comen
dc.description.abstractThis preprint discusses a method for a numerical solution of a nonlinear fractional differential equation, which can be seen as a generalisation of the Adams–Bashforth–Moulton scheme.en
dc.format.extent296947 bytesen
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherSpringeren
dc.relation.urlhttp://www.ingentaconnect.com/content/klu/numa;jsessionid=25ksfiebgjavm.victoriaen
dc.subjectfractional differential equationsen
dc.subjectAdams–Bashforth–Moulton schemeen
dc.titleDetailed error analysis for a fractional Adams methoden
dc.typePreprinten
dc.format.digYESen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.